Ferromagnetism in Kondo lattice models

McCulloch, IP, Juozapavicius, A, Rosengren, A and Gulacsi, M (2001) Ferromagnetism in Kondo lattice models. Philosophical Magazine Letters, 81 12: 869-875. doi:10.1080/09500830110092390

Author McCulloch, IP
Juozapavicius, A
Rosengren, A
Gulacsi, M
Title Ferromagnetism in Kondo lattice models
Journal name Philosophical Magazine Letters   Check publisher's open access policy
ISSN 0950-0839
Publication date 2001-12
Sub-type Article (original research)
DOI 10.1080/09500830110092390
Volume 81
Issue 12
Start page 869
End page 875
Total pages 7
Language eng
Keyword Renormalization-Group Method
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 23 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 24 Oct 2011, 18:12:36 EST by System User